JOURNAL BROWSE
Search
Advanced SearchSearch Tips
A CHARACTERIZATION OF HYPERBOLIC TORAL AUTOMORPHISMS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
A CHARACTERIZATION OF HYPERBOLIC TORAL AUTOMORPHISMS
Lee, Joo-Sung;
  PDF(new window)
 Abstract
Let L : be a hyperbolic automorphism. Then the hyperbolic toral automorphism , induced by L, is a chaotic map ([2] pg.192). We characterize hyperbolic toral automorphisms by proving the converse of the above statement.
 Keywords
chaotic map;hyperbolic toral automorphism;Weierstrass P function and the Riemann sphere;
 Language
English
 Cited by
 References
1.
J. Banks, J. Brooks, G. Cairns and P. Stacy, On Devany's definition of chaos, Amer. Math. Monthly 99 (1992), 332-334 crossref(new window)

2.
R. Devaney, An Introduction to Chaotic Dynamical Systems, Addison-Wesley Publ. Co., 1987

3.
S. Lattes, Sur l'iterationdes substitutions rationalles et les fonctions de Poincare, C. R. Acad. Sci. Paris 166 (1918), 26-28

4.
J. S. Lee, Regular branched covering spaces and chaotic maps on the Riemann sphere, Commun. Korean Math. Soc. 19 (2004), no. 3, 507-517 crossref(new window)

5.
P. Touhay, Yet another definition of chaos, Amer. Math. Monthly 104 (1997), 411-414 crossref(new window)